It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Joe on September 04, 2000 at 09:44:04:

In Reply to: Welbutrin to Adderal/Ritalin and its effects. posted by Jeff on July 06, 2000 at 14:39:14:

It has been a while since your post but I thought I would share my experience with you. Welbutrin is hard to notice sometimes but, as the above response said, when you dont take it is quite noticeable, trust me on this one. I did take Adderal and wasnt real excited about the results. However, when my doctor gave me Risperdal to take with my Welbutrin....wow, what a huge difference. I am only taking 1mg a day but the difference or combination is wonderfull. I would strongly reccomend talking to your Dr. about this one.

Good luck,
Joe


Follow Ups

All times are GMT -7. The time now is 10:22 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!